Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Timing
Oct 15, 2004

I am on succesful treatment with Stocrin and Combivir; With the exception of one big blip (VL: 800), I have been undetectable (<20) for almost 4 years now, and the CD4 count has risen from a set point of 130 to 550-600 (and still rising slowly). I usually take the Combivir before going to work at 8:45 AM. I usually take the Stocrin and Combivir just before I go to bad (usually around 10:30 to 11:30 PM), as the Stocrin often causes me depression and tiredness if I take it when I'm awake. Consequently, there can be up to 15 hours between the two doses of Combivir - is that okay?

Response from Dr. Henry

15 hours between Combivir doses is OK for most patients. There was an effort to try and dose the Combivir once a day (the 3TC component is OK with once a day dosing-the issue is the AZT) and the benefit seemed to fall a bit short. Nonetheless, varying the timing between doses of Combivir over 10-14 hours is usually OK. KH



Previous
"Pain Control/Long Term"
Next
Will the fat ever come back?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement